# SDR TRAX200600474

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,659 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC ESS BUSS CAUTION INTERMITTENTLY WITH EMERGENCY LIGHTS ILLUMINATING INTERMITTENTLY IN THE ARM POSITION.
